Advertising Disclosure
10 Best pseudoephedrine decongestant in Canada
- Best Choice01Vicks
Vicks Early Defence Nasal Spray, Cold Virus Blocker, Clinically Proven, 15 mL
Free ShippingMain highlights- Stop a cold before it takes hold with Vicks Early Defence
- Safe for daily usage
- Creates a barrier that traps and neutralizes cold viruses in the nose, which is where most cold viruses enter the body and replicate
- Clinically proven to trap, block, and remove cold viruses
- Curious about how we select the top products for you? Explore How It Works
- 02Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- Value for Money03Vicks
Vicks DayQuil Cold and Flu Medicine, Cough Suppressant, Nasal Decongestant, Pain & Fever Reducer, Non-Drowsy Formula, 24 Liquid Capsules
19% Off Free ShippingMain highlights- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn’t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power
- NON-DROWSY, DAYTIME COLD & FLU SYMPTOM RELIEF. DayQuil Cold & Flu Liquicaps medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST. Just one dose of DayQuil starts working fast to provide effective cold & flu symptom relief
- FAST MULTI-SYMPTOM RELIEF for your headache, fever, sore throat pain, minor aches and pains, stuffy head and cough
- 04Drixoral
Drixoral Nasal Congestion Spray, Soothes and Moisturizes Dry and Irritated Nasal Passages, 25ml
Free ShippingMain highlights- Soothes and moisturizes dry and irritated nasal passages so you can breath more freely
- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a metered pump for a controlled dose every time
- 05Tylenol
TYLENOL Sinus Extra Strength eZ Tabs, Relieves Sinus congestion and other Sinus symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Sinus Extra Strength Daytime/Nighttime Combo, 24+16 pack, helps relieves your day and night sinus symptoms
- Night tablets also contain 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing
- Get fast, effective relief of symptoms including sinus-related pain and pressure, sinus headache, sinus congestion, aches and pains and runny nose and sneezing (nighttime only) due to the common cold or flu
- For adult uses only (12 years and older). Take 1-2 caplet tablets every 4 hours as needed; Do not exceed a combined total of any 8 caplets in 24 hours
- Each day and night tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 5 mg of Phenylephrine Hydrochloride for nasal decongestion
- 06Mucinex
Mucinex Multi-Action Congestion, Cold, & Cough Caplets, 20 count
23% Off Free ShippingMain highlights- Use as directed
- Relief from chest and nasal congestion, sore throat, fever and controls cough
- One dose, all cold & Flu symptoms
- 4 active ingredients
- 200mg guaifenesin to help loosen mucus and make coughs more productive
- 07NEO CITRAN
NeoCitran Extra Strength Cold and Congestion for Non-Drowsy Relief, Lemon, 10 Count
12% Off Free ShippingMain highlights- Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest
- Suitable for adults and children ages 12 and older
- Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion
- Extra-strength cold and congestion medicine comes in a non-drowsy formula that's ideal for use during the day
- Dissolve the contents of a single-dose pouch in boiling water to create a soothing, lemon-flavoured beverage
- 08Drixoral
Drixoral Decongestant Nasal Spray, Fast and Long Lasting 12 Hour Relief, 30ml
15% Off Free ShippingMain highlights- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Features a quick and easy to use squeezable bottle
- 09Drixoral
Drixoral No Drip Cool Menthol Spray, Cooling Sensation with 12 Hour Relief, 15ml
Free ShippingMain highlights- Provides fast and long lasting 12 hour relief of blocked and/or stuffy nose
- Helps relieve nasal congestion, sinus congestion and pressure due to a cold, hay fever or other types of allergies allowing you to breathe better when you need it most
- Developed with Menthol for a cooling sensation while utilizing our no drip technology that wont drip from your nose or down your throat
- 10Coricidin II
Coricidin Decongestant Free Cough and Cold Medicine - Cough, cold and flu medicine for adults – Effective Symptom Relief From Sore Throat, Cough, Chest Congestion, Fever, and Headaches, 24 Liquid Gels
Free ShippingMain highlights- Relieves bothersome chest congestion and loosens mucus and phlegm. Effective Cold and Flu symptom relief that is decongestant-free.
- Get effective relief of cold and flu symptoms such as dry cough, chest congestion, headaches, minor aches and pain, sore throat, and fever.
- Each Coricidin Cold & Flu capsule contains 325 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 200 mg of expectorant Guaifenesin to relieve chest congestion and loosen mucus and phlegm.
- Coricidin Cold & Flu Liquid Gels provide fast, effective relief of cold & flu symptoms while being decongestant-free.
- Comes in concentrated liquid gel capsules. Adults and children 12 years and over, take 2 capsules every 6 hours. Do not take more than 8 capsules in 24 hours. To be sure this product is right for you, always read and follow the label.